On quasi-singular characteristic orders of smallness
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1961), pp. 104-118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_1_a10,
author = {I. S. Kukles and A. M. Suyarshaev},
title = {On quasi-singular characteristic orders of smallness},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {104--118},
year = {1961},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_1_a10/}
}
I. S. Kukles; A. M. Suyarshaev. On quasi-singular characteristic orders of smallness. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1961), pp. 104-118. http://geodesic.mathdoc.fr/item/IVM_1961_1_a10/